MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 7170Q/65
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient presented remotely via merlin.Net.Review of the transmission revealed non-sustained right ventricular oversensing (nsrvo) alerts were delivered due to the right ventricular (rv) lead oversensing noise.No changes or intervention was reported.There were no patient consequences.
 
Event or Problem Description
New information received notes this patient received a cardiomems (cardio micro-electro- mechanical system) implant on 15 mar 2024 with successful calibration and physiologic readings.It was noted on 18 mar 2024 three-day post implant, that sensor readings could not be obtained from the cardiomems implant.Trouble shooting was performed with a request for additional imaging to confirm the cardiomems sensor placement.Right ventricular waveforms were observed during the reading.The sensor was confirmed during radiology to have migrated from the left pulmonary artery (pa) to the right ventricle (rv) via fluoroscopy.The site planned to leave the sensor in place.On 14 jun 2024 the patient's pacemaker leads were noted to be failing, and this was believed to be related to the cardiomems.According to the physician, the right ventricular (rv) lead was picking up inappropriate ectopy.The site believed the cardiomems sensor was laying on the rv lead.The site was considered extraction.On 18 jun 2024 an attempt to remove the cardiomems sensor was performed but was unsuccessful.The physician elected to abort the removal of the sensor and no issues or harm to the patient were reported.The site reported no adverse consequences related to lead failure and were deliberating right ventricular icd lead replacement.
 
Additional Manufacturer Narrative
Related manufacturer report #: 3004936110-2024-00418 on cardiomems hf sensor delivery system.
 
Event or Problem Description
New information received notes there was no complaint on the rest of the implantable cardioverter defibrillator (icd) system just on the right ventricular (rv) lead due to its proximity to the cardiomems sensor that had migrated into the right ventricle.The rest of the system worked well.The sensor and icd system remained implanted.No programming changes were made because the noise on the rv lead was intermittent and infrequent.The patient experienced no side effects, the physician therefore opted for no intervention, just close monitoring.The patient was stable.
 
Event or Problem Description
New information received notes the patient received an inappropriate shock due to oversensing noise on the right ventricular (rv) lead.The qrs complexes were wide and double counting on the discrimination channel.The patient was not in good condition for a right ventricular (rv) lead revision, so the physician was to consider programming changes to prevent the shocks when the rv lead noise re-appeared.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19297891
Report Number2017865-2024-41293
Device Sequence Number6016229
Product Code NVY
UDI-Device Identifier05414734503266
UDI-Public(01)05414734503266(10)4335709(17)141130
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2014
Device Model Number7170Q/65
Device Lot Number4335709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer08/27/2024
09/18/2024
01/06/2025
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date09/18/2024
09/19/2024
01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CM2000 CARDIOMEMS; GALLANT; GALLANT HF ICD; QUARTET LV LEAD; TENDRIL SDX RA LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Patient Weight105 KG